# SDR SWIA201335666

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 12,514 hours, 7,172 cycles
- System (JASC): 2210 · Autopilot System
- Part: Mcu
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRPLANE PITCHES CONTINUALLY IN A WAVE LIKE PATTERN WITH AUTO PILOT ON.  ELEVATOR TRIM IS IN CONSTANT MOTION UP & DOWN A FEW TENTHS OF A DEGREE IN BOTH DIRECTIONS.  FLT 4611 REPLACED MOTOR CONTROL UNIT & ELEVATOR SERVO IAW AMM.  PASSED IN FLIGHT FUNCTIONAL CHECK. PN1 ON 7074-4, SN1 ON 302, PN1 OFF 7074-5, SN1 OFF 736, PN2 622-5027-101, SN2 ON 1LT8G & SN2 OFF 1KR0H.
